Reply to Luloff and Wilkinson
Bibliographic Data
| ID | 7257239 |
|---|---|
| Authors | Albert Hunter (corresponding author) |
| Year | 1977 |
| Volume | 42 |
| Issue | 5 |
| Pages | 828-828 |
| Publication date | 1977-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Sociological Review (JOURNAL) |
| Journal identifiers | ISSN: 0003-1224 • E-ISSN: 1939-8271 |
| Publisher | SAGE Publishing (PUBLISHER • US) |
| DOI | 10.2307/2094876 |
| OpenAlex | W2325111155 |
| Language | EN |
| Highly cited | No |
|---|